Lipschitz estimates for convex functions with respect to vector fields

Valentino Magnani

Abstract


We present Lipschitz continuity estimates for a class of convex functionswith respect to Hörmander vector fields. These results have been recently obtained in collaboration with M. Scienza, [22].

Keywords


convexity; Hörmander condition; Carnot-Carath

Full Text:

PDF (English)

References


Z. M. Balogh, M. Rickly. Regularity of convex functions on Heisenberg groups. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 2 (2003) 847-868.

M. Bardi, F. Dragoni. Convexity and semiconvexity along vector elds. Calc. Var. Partial Differential Equations, 42 (2011) 405-427.

A. Bonglioli, E. Lanconelli, V. Magnani, M. Scienza. H-convex distributions in stratified groups. Proc. Amer. Math. Soc., accepted

L. Capogna, D. Danielli, N. Garofalo. An embedding theorem and the Harnack inequality for nonlinear subelliptic equations. Comm. Partial Di. Eq., 18 (1993) 1765-1794.

D. Danielli, N. Garofalo, D. M. Nhieu. Notions of convexity in Carnot groups. Comm. Anal. Geom. 11 (2003) 263-341.

D. Danielli, N. Garofalo, D. M. Nhieu, F. Tournier. The theorem of Busemann-Feller-Alexandrov in Carnot groups, Comm. Anal. Geom., 12 (2004) 853-886.

C. Feerman, D. H. Phong. Subelliptic eigenvalue problems, Conference on Harmonic Analysis, Chicago. 1980 (W.Beckner et al. eds.) 590-606, Wadsworth, (1981)

B. Franchi. Stime subellittiche e metriche Riemanniane singolari II. Seminario di Analisi Matematica, Universita di Bologna, (1983), VIII-1 VIII-17.

B. Franchi, E. Lanconelli. Holder regularity theorem for a class of non uniformly elliptic operators with measurable coecients. Ann. Scuola Norm. Sup. Pisa, 10 (1983) 523-541.

B. Franchi, R. Serapioni, F. Serra Cassano. Approximation and Imbedding Theorems for Weighted Sobolev Spaces Associated with Lipschitz Continuous Vector Fields. Bollettino U.M.I., 7 (1997)

-117.

N. Garofalo, D. M. Nhieu. Isoperimetric and Sobolev inequalities for Carnot-Caratheodory spaces and the existence of minimal surfaces. Comm. Pure Appl. Math., 49 (1996) 1081-1144.

N. Garofalo, D. M. Nhieu. Lipschitz continuity, global smooth approximations and extension theorems for Sobolev functions in Carnot-Caratheodory spaces, J. Anal. Math., 74 (1998) 67-97.

N. Garofalo, F. Tournier. New properties of convex functions in the Heisenberg group. Trans. Am. Math. Soc., 358 (2005) 2011-2055.

C. E. Gutierrez, A. Montanari. Maximum and comparison principle for convex functions on the Heisenberg group, Comm. Partial Dierential Equations, 29 (2004) 1305-1334.

C. E. Gutierrez, A. Montanari. On the second order derivatives of convex functions on the Heisenberg group, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 2 (2004) 349-366.

J. Heinonen, T. Kilpelainen, O. Martio. Nonlinear potential theory of degenerate elliptic equations, Oxford University Press, New York, (1993)

P. Juutinen, G. Lu, J.J. Manfredi, B. Stroolini. Convex functions on Carnot groups. Rev. Mat. Iberoam., 23 (2007) 191-200.

E. Lanconelli. Stime subellittiche e metriche Riemanniane singolari I. Seminario di Analisi Matematica, Università di Bologna, (1983), VIII-1 VIII-17.

G. Lu. Weighted Poincaré and Sobolev inequalities for vector elds satisfying Hormander's condition and applications. Rev. Mat. Iber., 8 (1992) 376-349.

G. Lu, J. J. Manfredi, B. Stroffolini. Convex functions on the Heisenberg group, Calc. Var., 19 (2004) 1-22.

V. Magnani. Lipschitz continuity, Aleksandrov theorem and characterizations for H-convex functions. Math. Ann., 334 (2006) 199-233.

V. Magnani, M. Scienza. Regularity estimates for convex functions in Carnot-Caratheodory spaces. preprint (2012)

A. Morbidelli. Fractional Sobolev norms and structure of Carnot-Caratheodory balls for Hormander vector elds. Studia Math., 139 (2000) 213-144.

J. Moser. A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations. Comm. Pure Appl. Math., 13 (1960) 457-468.

A. Nagel, E. M. Stein, S. Wainger. Balls and metrics dened by vector elds I: Basic properties. Acta Math., 155 (1985) 103-147.

M. Rickly. On questions of existence and regularity related to notions of convexity in Carnot groups, Ph.D. thesis (2005)

M. Rickly. First-order regularity of convex functions on Carnot groups. J. Geom. Anal., 16 (2006) 679-702.

N. S. Trudinger. On Hessian measures for non-commuting vector elds. Pure Appl. Math. Q., 2 (2006) 147-161.

N. S. Trudinger, W. Zhang. Hessian measures on the Heisenberg group. preprint (2012)

C. Wang. Viscosity convex functions on Carnot groups. Proc. Amer. Math. Soc., 133 (2005) 1247-




DOI: 10.6092/issn.2240-2829/3420

Refbacks

  • There are currently no refbacks.


Copyright (c) 2012 Valentino Magnani

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 Unported License.